UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Fast ADI method for high dimensional fractional diffusion equations in conservative form with preconditioned strategy Journal article
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017,Volume: 73,Issue: 3,Page: 385-403
Authors:  Chou, Lot-Kei;  Lei, Siu-Long
Favorite | View/Download:29/0 | TC[WOS]:9 TC[Scopus]:9 | Submit date:2018/10/30
High Dimensional Two-sided Fractional Diffusion Equation  Alternating Direction Implicit Method  Approximate Inverse Preconditioner  Krylov Subspace Method  Superlinear Convergence  Fast Fourier Transform